MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE ® II BTB WITH DEPLOYING SUTURE; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. TIGHTROPE ® II BTB WITH DEPLOYING SUTURE; NON-DEGRADABLE FIXATN FASTENER
Model Number TIGHTROPE ® II BTB WITH DEPLOYING SUTURE
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 08/05/2025, a sales representative reported via (b)(4) that an ar-1588btb-2j card conversion failed.This occurred during an acl reconstruction/ knee scope the btb tightrope card conversion failed.The surgeon pulled the wire loop through and it was not threaded through the metal button.They opened a new btb tightrope ii to complete the case.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure can be attributed to a manufacturing issue; however, due to the device was not returned, we are unable to confirm the reported event.

Brand Name
TIGHTROPE ® II BTB WITH DEPLOYING SUTURE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22859894
Report Number1220246-2025-03570
Device Sequence Number20771106
Product Code MBI
UDI-Device Identifier00888867319660
UDI-Public(01)00888867319660(11)250210(17)300131(10)15387122
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIGHTROPE ® II BTB WITH DEPLOYING SUTURE
Device Catalogue NumberAR-1588BTB-2J
Device Lot Number15387122
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by Manufacturer11/12/2025
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown